When I was in my mid 20's I experienced goiter along with a very rapid heartbeat. I was given Inderal and motrin at the time and was tested yearly for several years for Hashi's. Nothing seemed to come of it. However over the years my TSH levels have been all over the place. I occasionally have had the rapid heartbeat, along with anxiety issues. As of the past few years I feel very exhausted and recently have lost a considerable amount of hair (at least 1/2) in the last 3 months.I am having a very difficult time loosing weight and have very dry skin. I recently had my TSH tested and it was 5.17 ((0.34-4.82) High. I do take Enbrel for Ra and have fibromyalgia and take Gabapentin and tramadol. Every 3-4 months, I also receive Kenalog injections for my spine and in my hands for inflamation. Just for background info.
I was retested 2 months later with results of 2.62 and tested for free T3 and it came back as 2.61 (2.18-3.98) and free T4 as 0.88 (0.59-1.61) results. I feel I am hypo at this point. Any feedback on these results would be great, I am a little confused with these results and the fact that the TSH is all over the place every time its checked. The T3-T$ tests seem on the low side to me.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.